# SDR VNAA20250714003

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 744.15 TO FS 977.00 AND STGR 15RH AT CABIN PAX.   SEAT RAIL BTW FS 744.15 TO FS 977.00 AND STGR 15RH AT CABIN PAX. WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ900 AMM 53-00-49.
